# SDR CALA2019071801218

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 77,816 hours, 9,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM THE EMERGENCY LIGHT BATTERY PACK CAPACITY CHECK, FIND THAT THE BATTERY PACK M33401 DISCHARGE TIME LESS THAN 15 MINUTES REF NON-ROUTINE NO.9483034 - SPEC NO.B777-33-3-7019. THE BATTERY PACKS ON M33401 REPLACED AS PER AMM 33-52-06-960-802 REV.86,THE BATTERY PACK CAPACITY CHK CARRIED OUT AND THE RESULT WAS NORMAL AS PER AMM 33-51-06-200-801 REV.86. (M33409 BATTERY PACK AND CHARGER REPLACE INFO REF ELB NO.3783388 AND 3783436)
